RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 1, Pages 43–58 (Mi tmf3503)  

This article is cited in 4 scientific papers (total in 4 papers)

Convexity properties of Legendre transformations (variational methods in quantum field theory)

A. N. Vasil'ev, A. K. Kazanskii

Leningrad State University

Abstract: It is shown that in scalar field theory Legendre transforms are convex functionals in variables that have the meaning of unconnected Green's functions. It follows, in particular, that a stationarity point of these functionals in an extremum.

Full text: PDF file (2038 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:1, 345–356

Bibliographic databases:

Received: 28.12.1971

Citation: A. N. Vasil'ev, A. K. Kazanskii, “Convexity properties of Legendre transformations (variational methods in quantum field theory)”, TMF, 15:1 (1973), 43–58; Theoret. and Math. Phys., 15:1 (1973), 345–356

Citation in format AMSBIB
\Bibitem{VasKaz73}
\by A.~N.~Vasil'ev, A.~K.~Kazanskii
\paper Convexity properties of Legendre transformations (variational methods in quantum field theory)
\jour TMF
\yr 1973
\vol 15
\issue 1
\pages 43--58
\mathnet{http://mi.mathnet.ru/tmf3503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479181}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 1
\pages 345--356
\crossref{https://doi.org/10.1007/BF01028262}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3503
  • http://mi.mathnet.ru/eng/tmf/v15/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Vasil'ev, “Stability of an interaction against spontaneous production of an average boson field”, Theoret. and Math. Phys., 17:1 (1973), 960–966  mathnet  crossref
    2. A. N. Vasil'ev, “Consequences of the convexity of Legendre transformations (generalized Goldstone theorem)”, Theoret. and Math. Phys., 15:3 (1973), 550–558  mathnet  crossref
    3. A. K. Kazanskii, “Equations for Green's functions obtained from a variational principle”, Theoret. and Math. Phys., 21:1 (1974), 927–934  mathnet  crossref
    4. A. K. Kazanskii, “Relativistic variant of Bogolyubov's $1/q^2$ theorem”, Theoret. and Math. Phys., 22:3 (1975), 294–296  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:265
    Full text:85
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019